Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Singular measures with spectral gaps


Author: Russell Lyons
Journal: Proc. Amer. Math. Soc. 104 (1988), 86-88
MSC: Primary 43A46; Secondary 42A55, 42A63
MathSciNet review: 958048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every Borel measure on the circle whose Fourier spectrum has lacunary-type gaps annihilates every $ H$-set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A46, 42A55, 42A63

Retrieve articles in all journals with MSC: 43A46, 42A55, 42A63


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958048-9
PII: S 0002-9939(1988)0958048-9
Article copyright: © Copyright 1988 American Mathematical Society